# SDR DL72W981953

- Difficulty date: September 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N290WA
- Make and model: Boeing 727247
- Aircraft serial: 22108
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: L1 Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A .25 INCH CRACK WAS FOUND IN THE SKIN AT THE UPPER HINGE CUTOUT FOR THE L1 DOOR.  THE CRACK WAS REPAIRED PER BAC S/B 53-0198 EXCEPT COUNTERSUNK HI-LOKS WERE INSTALLED INSTEAD OF PROTRUDING HEAD HI-LOKS.  THE REPAIR WAS DOCUMENTED PER ER/A365693-14.
